OP, you don’t NEED HCG on cycle, but it’s certainly a good idea for a few reasons… one of them being that it reduces testicular atrophy.
Regarding your libido, I would say week 4 of 500mg/wk of test E should have raised your libido noticeably. If you’re using Dbol, too, and no AI (no mention of it), your problem could be estrogen related.
Are you showing signs of high estrogen? One of the sides of high E will be a loss of libido.
I have an AI on hand (arimadex) but am not taking it because I haven’t noticed any bad side effects. My libido is NOT better or worse. It’s basically the same as normal…
dBOL ends tomorrow, so I’ll just be on test e…
a. take arimadex EOD?
b. take proviron 25mg 2x per day
c. bump my dose of 1cc of test e 2x per week to maybe 1.5 cc’s?..
Also arimadex takes time to build up in your system right…? you better hurry up and get some nolvadex…[/quote]
Not really…but its effects do. Remember that AI’s have no effect on estrogen already in your system, the only reduce the amount of new estrogen being converted. Your body still has to eliminate the existing estrogen on its own, and that takes time.
A SERM, by contrast, actually blocks the receptors so that circulating estrogen has nothing to bind to.
OP, it’s best to take the AI from the beginning to prevent E2 issues.
HCG will take care of your atrophy, if it’s bothering you. Otherwise, the boys will rebound fine after you recover. I think HCG is a “nice” thing to have on cycle but not essential. The best effect is that it keeps some of your natural production going, which makes PCT a breeze.